A menstrual cycle usually lasts between 21 to 35 days on an average for women. But, if the period has not arrived beyond 35 days, it is called delayed period. Pregnancy is not the only reason for a delay in period. Birth control pills, PCOD, stress, thyroid problems or other hormonal causes could be responsible.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am 25 years old. I am on the Yasmin pill, and my last pill was two days back. I had sex yesterday without a condom. I cannot get a morning-after pill as it is banned in our place. I could start the Yasmin pill only after five days. I did not get my periods yet. Is there a possibilit... Read Full »
Answer: Hello, Welcome to icliniq.com. Yasmin pills are contraceptives. Their effect will last till you get your period. So, do not worry. There is no need to take any other pill. Please continue with the pills of a new pack when you get your period next. This pill-free interval between two packs is a... Read Full »
Query: Hi doctor, I am a 19 year old girl. I had unprotected sex. My last periods was before two months and still I have not got any. Is there a chance of pregnancy? I have had i-pill twice last year in a gap of 6 months. My periods are sometimes a day or two late. But, I am really worried as I really cann... Read Full »
Answer: Hi, Welcome to icliniq.com. I totally understand your situation. Handling an unwanted pregnancy can be very stressful. As you had unprotected intercourse within the safe time of your cycle, it is very unlikely that you might be pregnant. If you still have a doubt then get a home pregnancy test k... Read Full »
Query: Hello doctor, I am trying to have baby. Actually, we started trying just last month. I think we timed it well during and before ovulation. I started feeling to have cramps after having sex. I never feel cramps at the time of ovulation. So, it was unusual. It used to increase when I stand for long. ... Read Full »
Answer: Hi, Welcome to icliniq.com. Usually, it takes more time to have these symptoms. Though you are right that these signs and symptoms are consistent with symptoms of early pregnancy, but it is unlikely to experience them so soon if you were actually pregnant. But do not lose hope, there are always exc... Read Full »
Query: Hello doctor, I am a 21-year-old female. I had unprotected intercourse with my partner the day after my periods end and consumed an i-pill on the same day. I had a blood discharge after 10 days and it was there for three days. I expected my period dates to be between 19th to 24th of this month b... Read Full »
Answer: Hello, Welcome to icliniq.com. Taking i-pill during the first half of the period cycle results in early periods. The three days of bloody discharge you had was actually a light period which came earlier due to the i-pill. So, now expect your next period around a month after that bleed. No need to ... Read Full »
Query: Hi doctor, I had unprotected sex with my husband after five days of my last periods and took an i-pill immediately. I did not get my periods yet and my two home pregnancy tests were negative. My periods are always regular prior to this. I am under regular medication of Eltroxin 100 mcg. Please help ... Read Full »
Answer: Hi, Welcome to icliniq.com. Sometimes, hormonal disturbances can also cause delay in periods. Since your pregnancy test came negative, you can be fairly sure that you are not pregnant. I suggest you to wait for a week and still if you have no periods then let me know. We will start you on medicine ... Read Full »
Query: Hi doctor, I am a 20 year old female. My period is delayed and I am sexually active. I have not had unprotected sex. The problem is 2 years back I was diagnosed with fibroadenoma . No biopsy was done but doctor told it was probably that. Now when my period got delayed, I started having period cramp ... Read Full »
Answer: Hello, Welcome to icliniq.com. Fibroadenoma is a benign breast tumor but it is hormone dependent. The pain in abdomen you described seems like a premenstrual pain. At times our periods can get delayed due to hormonal imbalance. Stress, change in environment, etc., can change or trigger a hormonal im... Read Full »